MathSciNet Relay Station
MathSciNet bibliographic data
MR486260 (58 #6027) 20M30
Ratschek, H.; Schröder, G. Representation of semigroups as systems of compact convex sets. Proc. Amer. Math. Soc. 65 (1977), no. 1, 24–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement